BGP and Peering Workshop

Africa/Lome
Accra Marriot Hotel

Accra Marriot Hotel

Accra, Ghana
Alain Patrick AINA (WACREN)
Description

Workshop on BGP configuration and operation for NREN enginers with best current practices for peering with the WACREN network

Goal 

A 3-day BGP configuration and operation hands-on training workshop on building resilient NRENs with ISIS/BGP routing and peering with WACREN network.

 Participants will learn REN architecture (Layer 2 and Layer3), basic IS-IS and BGP routing and best practices for traffic engineering and peering.

Participants will learn about WACREN routing policy, Network practices and services for a better interconnection and collaboration in building the Regional REN.

Target
Network/systems administrators and engineers from campus networks and NRENs.

Topics 
This workshop will cover:

  • NREN and RREN Network design
  • IGP design and best practices for networks operators
  • BGP protocol, filtering and policy control
  • BGP multihoming techniques
  • Peering Best Practices

Pre-requisites

  • Understanding of networking concepts
  • Experience with IP routing (IGP and BGP)
  • Familiarity with Cisco IOS configuration syntax.
  • Laptop with wireless capability
  • Documentation on participants network architecture, configurations and statistics

Agenda

Day 1

  • Introduction to REN
  • IGP refresher
  • Introduction to BGP and BGP attributes

Day 2

  • BGP policies
  • BGP scaling Techniques
  • BGP multihoming
  • BGP communities
  • BGP Traffic Engineering

Day3

  • WACREN routing policy, Network practices and Services
  • Cases studies:  WACREN/NRENs  Interconnection (GARNET, NGREN, TogoRER,  FasoREN, MaliREN,RITER…)

Language

     English with interactions in French

Venue

    Accra Marriott Hotel

Participants
  • Benjamin Owiredu
  • Daniel Tibina Apuri
  • DAVID QUANTSON
  • Emmanuel George Edemo
  • Frederick Ekuban
  • Glenn Edwin Bosrotsi
  • Godila Zitta
  • Ishaku Anaobi
  • Nana Opoku Osei-Sraha
  • Nanre Banwat
  • Pius Effiom
  • Priscillia Igba
  • Sati-Satmer Dapel
  • SIDI ALI AMADOU OUABANAIZE
WACREN Training
    • 08:30 09:00
      Opening Ceremony + Logistics
      Convener: Mr Alain Patrick AINA (WACREN)
    • 09:00 09:30
      Registration
    • 10:00 10:30
      Morning Break 30m
    • 13:00 14:30
      Lunch 1h 30m
    • 16:00 16:30
      Afternoon break 30m
    • 10:30 11:00
      Morning break 30m
    • 12:30 14:00
      Lunch 1h 30m
    • 15:30 16:00
      Afternoon Break 30m
    • 10:30 11:00
      Morning Break 30m
    • 12:30 14:00
      Lunch 1h 30m
    • 15:30 16:00
      Afternoon Break 30m
    • 17:00 18:00
      Closing Ceremony
      Convener: Mr Alain Patrick AINA (WACREN)
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×